My last period was march 5th, the condom came off inside me during sex at 10pm March 22. I took the pill at Midnight (2hours later). Today on the 23rd of March I'm feeling cramps like my period is coming in a few days. Is this suppose to happen?
Plan B can delay your period & cause extra spotting or bleeding (sometimes heavy). Some women find they don't get any bleeding at all, & their period is weeks late.
There's no way of knowing if Plan B has worked, until you either get your proper period, or do a pregnancy test once you miss the start of it.
Plan B can also cause lots of other hormonal symptoms, such as those you'd get during other hormonal events, such as your period, ovulation or if you were pregnant.
Your partner needs to hold the base of his condom on withdrawal, & never try to continue once he starts to lose his erection, as the condom will come off inside of you.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2014 • 2 answers
Anyone experience a light second period with no cramps and no breast tenderness after taking plan b?
Posted 25 Jan 2015 • 1 answer
Posted 24 Nov 2015 • 1 answer
Posted 22 Feb 2016 • 1 answer
Plan B - If I had sex on the last day of my period (when I was just spotting) and the condom broke,?
Posted 17 Sep 2016 • 1 answer